应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 945-958    DOI: 10.1007/s10255-017-0709-7
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Optimal Investment and Premium Control in a Nonlinear Diffusion Model
Ming ZHOU1, Kam Chuen YUEN2, Chuan-cun YIN3
1 China Institute for Actuarial Science, Central University of Finance and Economics, Beijing 100081, China;
2 Department of Statistics and Actuarial Science, the University of Hong Kong, Pokfulam, Hong Kong, China;
3 School of Statistics, Qufu Normal University, Shandong 273165, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9